About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 250870, 7 pages
http://dx.doi.org/10.1155/2014/250870
Research Article

Periodic Solutions for Second Order Hamiltonian Systems with Impulses via the Local Linking Theorem

School of Mathematics and Statistics, Central South University, Changsha, Hunan 410075, China

Received 19 April 2014; Accepted 29 June 2014; Published 10 July 2014

Academic Editor: Leszek Gasinski

Copyright © 2014 Longsheng Bao and Binxiang Dai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A class of second order impulsive Hamiltonian systems are considered. By applying a local linking theorem, we establish the new criterion to guarantee that this impulsive Hamiltonian system has at least one nontrivial T-periodic solution under local superquadratic condition. This result generalizes and improves some existing results in the known literature.